The behaviour of cycles not homologous to zero when a $n$-dimensional manifold is mapped into
Doklady Akademii Nauk, Tome 118 (1958) no. 1, pp. 42-44
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_118_1_a10,
author = {R. L. Frum-Ketkov},
title = {The behaviour of cycles not homologous to zero when a $n$-dimensional manifold is mapped into},
journal = {Doklady Akademii Nauk},
pages = {42--44},
year = {1958},
volume = {118},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_118_1_a10/}
}
R. L. Frum-Ketkov. The behaviour of cycles not homologous to zero when a $n$-dimensional manifold is mapped into. Doklady Akademii Nauk, Tome 118 (1958) no. 1, pp. 42-44. http://geodesic.mathdoc.fr/item/DAN_1958_118_1_a10/